Man1health

Showing Tag: "medications" (Show all posts)

Some Medications May Cause a Bent Penis

Posted by John Dugan on Tuesday, May 22, 2018, In : Men's Health 

Men tend to be very proud of their penises, and why not? A good looking penis, especially when the result of careful attention to proper penis care, deserves a little applause. That’s why some men with a bent penis may feel a little self-conscious. It can seem unfair when a man’s member causes him anxiety or embarrassment. Preventing an extreme curvature from occurring can help him avoid these feelings, so it’s important to know about one possible cause of an excessively bent penis: me...


Continue reading ...
 

Medications That May Affect Penis Health

Posted by John Dugan on Friday, November 2, 2012, In : Men’s Issues 
According to a recent study in California, USA the more prescription drugs imbibed into the body, the greater the risk of penis health problems such as impotence and erectile dysfunction. It is well known that certain medications can cause problems with erectile health (antidepressants, blood pressure medications, etc.) but also taking multiple drugs simultaneously can cause the chemicals to interact negatively with one another giving the patient additional health problems. US healthcare prac...

Continue reading ...
 
 

Tags

Make a free website with Yola